Open Access
Translator Disclaimer
2012 Hybrid Iterative Scheme by a Relaxed Extragradient Method for Equilibrium Problems, a General System of Variational Inequalities and Fixed-Point Problems of a Countable Family of Nonexpansive Mappings
Qiao-Li Dong, Yan-Ni Guo, Fang Su
J. Appl. Math. 2012(SI03): 1-18 (2012). DOI: 10.1155/2012/572326

Abstract

Based on the relaxed extragradient method and viscosity method, we introduce a new iterative method for finding a common element of solution of equilibrium problems, the solution set of a general system of variational inequalities, and the set of fixed points of a countable family of nonexpansive mappings in a real Hilbert space. Furthermore, we prove the strong convergence theorem of the studied iterative method. The results of this paper extend and improve the results of Ceng et al., (2008), W. Kumam and P. Kumam, (2009), Yao et al., (2010) and many others.

Citation

Download Citation

Qiao-Li Dong. Yan-Ni Guo. Fang Su. "Hybrid Iterative Scheme by a Relaxed Extragradient Method for Equilibrium Problems, a General System of Variational Inequalities and Fixed-Point Problems of a Countable Family of Nonexpansive Mappings." J. Appl. Math. 2012 (SI03) 1 - 18, 2012. https://doi.org/10.1155/2012/572326

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1235.49019
MathSciNet: MR2889116
Digital Object Identifier: 10.1155/2012/572326

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top